# SDR CHQA20140423144

- Difficulty date: April 23, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 22,180 hours, 19,375 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,904 hours, 23,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 14525299001
- Condition: Corroded
- Location: Entry Door
- Component: Door, Emb
- Component part number: 14501151407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE INNER STRUCTURE OF THE LOWER AFT CORNER OF THE MAIN ENTRY DOOR. THE LOWER AFT CORNER STRUCTURE OF THE LOWER MAIN ENTRY DOOR WAS REPLACED IAW SRM 51-40-02.
